# SDR SWIA201335602

- Difficulty date: November 27, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 24,809 hours, 17,790 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 3 HAS CONNECTOR MT175P2 CHAFED THROUGH.  C-CHECK REPLACED RT WING SLAT NR 3 CONNECTOR IAW ESPM & AMM.
